MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD DYSPL CUP HAP 54MM W/ IMPTR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD DYSPL CUP HAP 54MM W/ IMPTR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Catalog Number 74120254
Health Effect - Clinical Code Toxicity (2333)
Date of Event 03/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery is planned for early 2019.High levels of metal ions have been confirmed in the medical fields at home and abroad.Despite the lack of clinical features of loosening the hip implant, an indication was given to remove the right hip prosthesis.The patient consulted a us surgeon, who advised that the implant needs to be replaced.
 
Additional Manufacturer Narrative
This case represents a duplicate of mdr 3005975929-2016-00023.Please therefore disregard this submission.A follow up report summarising our investigation will be issued under ref.3005975929-2016-00023.

Brand Name
DYSPL CUP HAP 54MM W/ IMPTR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key8401209
Report Number3005975929-2019-00123
Device Sequence Number10826251
Product Code NXT
UDI-Device Identifier03596010502674
UDI-Public03596010502674
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,foreign,user facilit
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74120254
Device Lot Number51245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DYSPLASIA SCREW 48MM 74500048 LOT 05DM17636; FEMORAL HEAD 46MM 74121146 LOT 50889; DYSPLASIA SCREW 48MM 74500048 LOT 05DM17636; FEMORAL HEAD 46MM 74121146 LOT 50889
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient Weight53